# SDR DALA2018100905951

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 4,280 hours, 1,570 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SHIP 3881 - FIRE - ON TAXI, ATC GROUND PERSONNEL NOTICED FLAMES ON NUMBER 2 WHEEL ASSY. ANTI-SKID WAS ACTIVE ON BOTH SIDES AFTER LANDING. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION, BRAKE FAST CHECK AND ANTI-SKID BITE TEST. NO DAMAGE NOTED. (4481274).
